# SDR ASAA2021032934478

- Difficulty date: March 29, 2021
- Submitted: March 31, 2021
- Operation: Air carrier
- Aircraft: N407AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41731
- Aircraft time: 31,690 hours, 10,016 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 12813
- Condition: Faulty
- Location: L Ram Air Inlet
- Part time: 44,987 hours, 14,072 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT ILLUMINATED DURING MASTER CAUTION RECALL.  RESETS DURING MASTER CAUTION.  GROUNDED - YES.  ACCOMPLISHED ZONE TEMP CONTROL BITE PER B737-900 FIM 21-62 TASK 801, FOUND RAM AIR ACTUATOR FAULT.  ACCOMPLISHED FIM 21-62 TASK 837.  REMOVED AND INSTALLED NEW RAM AIR ACTUATOR PER B737-800 AMM 21-51-21/401, RAM AIR INLET ACTUATOR TEST PASSED.  NO FAULTS FOUND.  GROUND VERIFICATION SUCCESSFUL.
